MathSciNet Relay Station
MathSciNet bibliographic data
MR200185 05.40
Corradi, K.; Hajnal, A. On the maximal number of independent circuits in a graph. Acta Math. Acad. Sci. Hungar. 14 1963 423–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement